# SDR USAA990800

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 639
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK AT STA 639 AND STR 2L TIE CLIP.  REPAIRED PER RM 51-10-02.  (X)
